# SDR ABXA2022081496

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 95,956 hours, 17,076 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D01003
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL EICAS MESSAGE "UNSCHD STAB TRIM" EXECUTED SLOW SPEED ABORT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED MCDP TEST 65 C/W PER FIM TASK 22-04 FT 811. FAILED TEST. RH STAB TRIM AIL MODULE ASSY REPLACED IAW AMM 27-09-00 + TESTED SATIS. AIRCRAFT RETURNED TO SERVICE.
